Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ol'shanskii, Vasilii Pavlovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:49
Abstract pages:109
Full texts:43
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person49247
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1987
1. I. F. Obraztsov, B. V. Nerubailo, V. P. Ol'shanskii, “Method of two-dimensional representations in local problems of shell strength”, Dokl. Akad. Nauk SSSR, 295:1 (1987),  56–59  mathnet  zmath
1980
2. V. P. Ol'shanskii, “Fundamental solutions of equations of shallow shells”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 6,  52–56  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:6 (1980), 62–67

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021